Nosebleed And Shaking Hands Or Tremor

Reviewed on 12/1/2020

Shaking hands or tremor can be related to nervous system disorders. Nosebleed can occur due to bleeding disorders or other conditions including medication use that lead to an increased tendency to bleed. Shaking can also be related to a medication side effect. Seek the advice of your doctor if you are worried about your symptoms, and do not stop taking any prescription medications unless advised to do so by your doctor.

While the list below can be considered as a guide to educate yourself about these conditions, this is not a substitute for a diagnosis from a health care provider. There are many other medical conditions that also can be associated with your symptoms and signs. Here are a number of those from MedicineNet:

At MedicineNet, we believe it is important to take charge of your health through measures such as a living healthy lifestyle, practicing preventative medicine, following a nutrition plan, and getting regular exercise. Understanding your symptoms and signs and educating yourself about health conditions are also a part of living your healthiest life. The links above will provide you with more detailed information on these medical conditions to help you inform yourself about the causes and available treatments for these conditions.

Symptoms & Signs A-Z List

Health Solutions From Our Sponsors